MathSciNet Relay Station
MathSciNet bibliographic data
MR762786 35Q10 (76D05)
Sohr, Hermann; von Wahl, Wolf On the singular set and the uniqueness of weak solutions of the Navier-Stokes equations. Manuscripta Math. 49 (1984), no. 1, 27–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement